Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Not sure what to do

Not sure what to do

So my doctor just started me on 6 weeks of prednisone(steroids) to reduce inflammation. I’m starting at 40mg and reducing down to 10mg a day during the 6 week span. There are all sorts of side effects and junk with this drug and one of the listed ones is easy bruising which make me think I may have to lay off the PE while on this drug, the high dosage at least.

Any more medically knowledgeable member have any advise on this? I’d rather not discontinue my routine for 6 weeks if I don’t have to, but i really don’t want to injure myself either.

My current routine is as follows 2 day on 1 or 2 day off depending on privacy

5-7min hot wrap
4-5min BTC
1-2min manual various directions
10min wet jelq(baby oil)
2-5min gentle massage

Start 6/13/08 NBPEL = 5 EG=5.25 NBPFL=3.5 FG=4.5 Now 8/5/08 NBPEL = 5.5 EG=5.25 NBPFL=4 FG=4.75Goal NBPEL=7 EG=5.5 NBPFL=5 FG=4.75

My Pics/Log

Just continue PE and see if there is any side effects due to PE’ing while on the drug. If not then you know you can continue your routine. If there are problems, then you should stop. Best of luck to you.

Then 01/15/08 EBPL: 6.25 EG 5.10 Now 10/05/09 EBPL 7.75 EG 5.25 Girth work for 103 days.

New Short Term Goal: EBPL 8.0 EG 5.5 Lifetime goal 9x6.5 PE log and journal


All times are GMT. The time now is 10:28 AM.